# SDR SWIA2019122747316

- Difficulty date: November 17, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 39,450 hours, 36,470 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Out Of Limits
- Location: Bs 424
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H CABIN FLOOR SILL PANEL AT F.S.424.00 IS OUT OF LIMITS OF REO 601R-53--41-666      FOUND REMAINING THICKNESS TO BE WITHIN LIMITS PER REO.
